# SDR QXEA0201306

- Difficulty date: August 28, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Deteriorated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND WING TOP WING BOX SKIN AFT SURFACE COMPOSITE IS SOFT AND HAS PAINT MISSING AT STATION YW410.000.  REPAIRED IAW HORIZON AIR EA 2-57-187.
